# SDR CALA2017102703797

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 32,745 hours, 17,686 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

AT FL280, HEARD VIBRATION NOISES LIKE PROPS OUT OF SYNC. THEN HEARD LOUD TONE NOISE FOR 4-5 SECONDS. THEN SMELLED AN ELECTRICAL BURNING ODOR FOR A FEW SECONDS. NO ECAMS OR ANY FAULTS. CREW REPORTED THE VIBRATION AND ODOR DISSIPATED.
